Department of Economics and Business Economics

Timo Teräsvirta

Parameterizing unconditional skewness in models for financial time series

Research output: Research - peer-reviewJournal article

Standard

Parameterizing unconditional skewness in models for financial time series. / He, Changli; Silvennoinen, Annastiina; Teräsvirta, Timo.

In: Journal of Financial Econometrics, Vol. 6, No. 2, 2008, p. 208-230.

Research output: Research - peer-reviewJournal article

Harvard

He, C, Silvennoinen, A & Teräsvirta, T 2008, 'Parameterizing unconditional skewness in models for financial time series' Journal of Financial Econometrics, vol 6, no. 2, pp. 208-230. DOI: 10.1093/jjfinec/nbn002

APA

He, C., Silvennoinen, A., & Teräsvirta, T. (2008). Parameterizing unconditional skewness in models for financial time series. Journal of Financial Econometrics, 6(2), 208-230. DOI: 10.1093/jjfinec/nbn002

CBE

He C, Silvennoinen A, Teräsvirta T. 2008. Parameterizing unconditional skewness in models for financial time series. Journal of Financial Econometrics. 6(2):208-230. Available from: 10.1093/jjfinec/nbn002

MLA

He, Changli, Annastiina Silvennoinen, and Timo Teräsvirta. "Parameterizing unconditional skewness in models for financial time series". Journal of Financial Econometrics. 2008, 6(2). 208-230. Available: 10.1093/jjfinec/nbn002

Vancouver

He C, Silvennoinen A, Teräsvirta T. Parameterizing unconditional skewness in models for financial time series. Journal of Financial Econometrics. 2008;6(2):208-230. Available from, DOI: 10.1093/jjfinec/nbn002

Author

He, Changli ; Silvennoinen, Annastiina ; Teräsvirta, Timo. / Parameterizing unconditional skewness in models for financial time series. In: Journal of Financial Econometrics. 2008 ; Vol. 6, No. 2. pp. 208-230

Bibtex

@article{04aad330ff5511dda987000ea68e967b,
title = "Parameterizing unconditional skewness in models for financial time series",
author = "Changli He and Annastiina Silvennoinen and Timo Teräsvirta",
year = "2008",
doi = "10.1093/jjfinec/nbn002",
volume = "6",
pages = "208--230",
journal = "Journal of Financial Econometrics",
issn = "1479-8409",
publisher = "Oxford University Press",
number = "2",

}

RIS

TY - JOUR

T1 - Parameterizing unconditional skewness in models for financial time series

AU - He,Changli

AU - Silvennoinen,Annastiina

AU - Teräsvirta,Timo

PY - 2008

Y1 - 2008

U2 - 10.1093/jjfinec/nbn002

DO - 10.1093/jjfinec/nbn002

M3 - Journal article

VL - 6

SP - 208

EP - 230

JO - Journal of Financial Econometrics

T2 - Journal of Financial Econometrics

JF - Journal of Financial Econometrics

SN - 1479-8409

IS - 2

ER -